Urogynecology Expert Forum
UTI led to Yeast Infection
About This Forum:

Questions in the Urogynecology forum are answered by Bruce Crawford, MD, J. Kyle Mathews, MD, and other medical professionals and experts. Topics covered include overactive bladders, bladder pain, fallen/drooping bladder, bowel urgency, bowel prolapse, cystitis, incontinence, pain with intercourse, rectal prolapse, surgery, urinary urgency, and uterine prolapse.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

UTI led to Yeast Infection

I recently had a UTI and was treated with Bactrim. While taking the medication, I developed a yeast infection and my doctor called me in a vaginal insert to treat it. My antibiotics will run out on Thursday morning and I was wondering how long I should wait after completing the antibiotics before using the yeast infection medication- I didn't know if the antibiotics needed to be completely out of my system so it wont counteract with the yeast infection treatment. I want to make sure that the yeast infection goes away!  
Related Discussions
242593_tn?1313867921
I am sorry. I missed most of the questions in this group. YOu can take the antifungal near the end of your antibiotics. I ask my patients to take it on the last day of the antibiotics. You need to know that the yeast medicine kills the yeast right away, but your body (whhich generates the immune response which causes the itching) will take a few days to notice the yeasts have died, so the ictching may last a few days beyond when you take the antifungal.

Dr. Hoyte
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank